MathSciNet Relay Station
MathSciNet bibliographic data
MR1334223 (97c:17026) 17B37 (16W30 81R50)
Oh, Sei-Qwon Primitive ideals of the coordinate ring of quantum symplectic space. J. Algebra 174 (1995), no. 2, 531–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement